On Rudolph's representation of aperiodic flows
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 12 (1976) no. 4, pp. 319-338.
@article{AIHPB_1976__12_4_319_0,
     author = {Krengel, Ulrich},
     title = {On {Rudolph's} representation of aperiodic flows},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {319--338},
     publisher = {Gauthier-Villars},
     volume = {12},
     number = {4},
     year = {1976},
     zbl = {0356.28005},
     mrnumber = {435354},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPB_1976__12_4_319_0/}
}
TY  - JOUR
AU  - Krengel, Ulrich
TI  - On Rudolph's representation of aperiodic flows
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1976
DA  - 1976///
SP  - 319
EP  - 338
VL  - 12
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPB_1976__12_4_319_0/
UR  - https://zbmath.org/?q=an%3A0356.28005
UR  - https://www.ams.org/mathscinet-getitem?mr=435354
LA  - en
ID  - AIHPB_1976__12_4_319_0
ER  - 
%0 Journal Article
%A Krengel, Ulrich
%T On Rudolph's representation of aperiodic flows
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1976
%P 319-338
%V 12
%N 4
%I Gauthier-Villars
%G en
%F AIHPB_1976__12_4_319_0
Krengel, Ulrich. On Rudolph's representation of aperiodic flows. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 12 (1976) no. 4, pp. 319-338. http://archive.numdam.org/item/AIHPB_1976__12_4_319_0/

[1] W. Ambrose, Representation of ergodic flows. Ann. of Math., t. 42, 1941, p. 723-739. | JFM | MR | Zbl

[2] W. Ambrose and S. Kakutani, Structure and continuity of measurable flows. Duke Math. J., t. 9, 1942, p. 25-42. | MR | Zbl

[3] M. Denker and E. Eberlein, Ergodic flows are strictly ergodic. Advances in Math., t. 13, 1974, p. 437-473. | MR | Zbl

[4] H.A. Dye, On groups of measure preserving transformations I. Amer. J. Math., t. 81, 1959, p. 119-159. | MR | Zbl

[5] A. Hajian, Y. Ito and S. Kakutani, Full groups and a theorem of Dye. Advances in Math., t. 17, 1975, p. 48-59. | MR | Zbl

[6] P.R. Halmos, Lectures on ergodic theory. Publ. Math. Soc. Japan, t. 3, 1956. | MR | Zbl

[7] K. Jacobs, Lipschitz functions and the prevalence of strict ergodicity for continuoustime flows. Lecture Notes in Math., t. 160, Springer, Heidelberg, 1970. | MR | Zbl

[8] L.K. Jones and U. Krengel, On transformations without finite invariant measure. Advances in Math., t. 12, 1974, p. 275-295. | MR | Zbl

[9] U. Krengel, Entropy of conservative transformations. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 7, 1967, p. 161-181. | MR | Zbl

[10] U. Krengel, Darstellungssätze für Strömungen und Halbströmungen I. Math. Ann., 176, 1968, p. 181-190. II. Math. Ann., t. 182, 1969, p. 1-39. | MR | Zbl

[11] U. Krengel, K-flows are forward deterministic, backward completely non-deterministic stationary point processes. J. Math. Anal. Appl., t. 35, 1971, p. 611-620. | MR | Zbl

[12] W. Krieger, On nonsingular transformations of a measure space I., Z. Wahrschein- lichkeitstheorie verw. Geb., t. 11, 1969, p. 83-97. | Zbl

[13] I. Kubo, Quasi-flows. Nagoya Math. J., t. 35, 1969, p. 1-30. | MR | Zbl

[14] J. De Sam Lazaro, Sur les hélices du flot spécial sous une fonction. Z. Wahrscheinlichkeitstheorie verw. Geb., t. 30, 1974, p. 279-309. | MR | Zbl

[15] J. De Sam Lazaro and P.A. Meyer, Questions de théorie des flots. Séminaire de Prob. IX, Lecture Notes in Math., Springer, Heidelberg, t. 465, 1975, p. 2-153. | Numdam | Zbl

[16] V.A. Rohlin, Selected topics of the metric theory of dynamical systems. Uspekhi Math. Nauk., t. 4, 1949, p. 57-128 (Russian). Engl. translation in A. M. S. Translations, t. 49. | MR | Zbl

[17] D. Rudolph, A two-valued step coding for ergodic flows. Math. Z., t. 150, 1976, p. 201-220. | MR | Zbl